I have been losing my hair since i started taking mood stablizing pills. So while on lithium I started losing my hair than I got off of it and started taking lamictal and I am still losing hair. I am worried That even when new hair grows in that those hairs will fall out so its an endless cycle years to come. My question is mostly for people who have been experiencing hairloss for years taking lamictal.
i just started lithum about 2 weeks now and i was reading u question about hair loss. did the doc say that was a side effect of hair loss? i am worried cause i started lossing alittle more then usal while brushing my hair and washing it i thought it was just cause i am getting older but now i am wondering will mine thin out.
I can not speak for Lithium because I have not tried it (yet) but I was on Lamictal for close to a year at 225 mgs per day & I DID experience hair loss & I know it was from this medication because it started right around the time it "kicked in". I did do research on this drug & it is a side effect of it (just not as common). I asked my Doc I was seeing at the time & he didn't seem to concerned, needless to say I have since switched Doctor's & have been off Lamictal for at least a year & had to get my long, damaged, extremely fine hair cut. I KNOW it was due to this medication, I would comb my hair & clumps of hair would come out with it & my hair stylist kept noticing my finer & finer hair. My hair is still even now very fine but at least it doesn't come out in clumps as it did when taking Lamictal.
I realize all meds have side effects but I just wish I could have my long healthy hair back, but it's now getting there again. Ask your Doctor about this side effect & if he/she doesn't think it's true or is a valid side effect, google search it, hair loss comes up in all of Lamictal's side effects that I have read. Good luck from someone that knows..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2010 • 2 answers
Posted 15 Oct 2010 • 2 answers
Posted 20 Oct 2010 • 6 answers
For my bipolar my doctor has me on lithium, lamictal and risperdone. Anyone have any experience with
Posted 3 Feb 2013 • 2 answers
Posted 15 Apr 2016 • 2 answers